On H-separable polynomials of prime degree.

Shuuichi Ikehata

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)21-26
Number of pages6
JournalMathematical Journal of Okayama University
Volume33
Publication statusPublished - 1991

Cite this

On H-separable polynomials of prime degree. / Ikehata, Shuuichi.

In: Mathematical Journal of Okayama University, Vol. 33, 1991, p. 21-26.

Research output: Contribution to journalArticle

@article{3cb058c28e574ecf91d80ae614e93f94,
title = "On H-separable polynomials of prime degree.",
author = "Shuuichi Ikehata",
year = "1991",
language = "English",
volume = "33",
pages = "21--26",
journal = "Mathematical Journal of Okayama University",

}

TY - JOUR

T1 - On H-separable polynomials of prime degree.

AU - Ikehata, Shuuichi

PY - 1991

Y1 - 1991

M3 - Article

VL - 33

SP - 21

EP - 26

JO - Mathematical Journal of Okayama University

JF - Mathematical Journal of Okayama University

ER -